# SDR SWAA2014021425135

- Difficulty date: February 12, 2014
- Submitted: February 17, 2014
- Operation: Air carrier
- Aircraft: N255WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32513
- Aircraft time: 26,888 hours, 15,823 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STATION 147.9, 9.5 INCHES FWD OF AFT SPAR.  REPAIRED SKIN IAW SRM.
